# SDR IPXA2022081385189

- Difficulty date: August 5, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N262UP
- Make and model: Doug MD-11F
- Aircraft time: 82,428 hours, 15,984 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: ANB720314
- Part serial: TAG01887947
- Condition: Cracked
- Location: Rt Mlg W/W
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1CRH MLG W/W O/B WEB VERTICAL STIFFENER CRACK AT LOWER END.REMOVED AND REPLACED CRACKED STIFFENER IAW SRM51-35-01 AND 51-33-01 (MINOR).
